| Model Number |
H74939031501110 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 5.0mmx100mmx150cm sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres for 1 second.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).G4: premarket / 510(k) #: k141150, k162350.
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter first name: update e1: initial reporter facility name: (b)(6).G4: premarket / 510(k) #: k141150, k162350.